# SDR RAIA970623

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 7600 · Engine Controls
- Part: Iec Transducer
- Part number: 31058691
- Condition: Failed
- Location: E/E Compt
- Part time: 3,747 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA - FLT 7738 - LEFT IEC FAILED.  MAINTENANCE REPLACED LEFT DELTA P/P TRANSDUCER.   (X)
